Aa
A
A
A
Close
Memory Loss Community
195 Members
5386835 tn?1368544415

memory loss.

i am on psychatrist medicine for years,my problem is pressure in head,forgetfullness,difficulting in concentration,fogy brain,it seems like that something is covered in my brain and pressure while seeing (vision change) is it dementia sign?i have tested my B12 its 235.1 ref range (200-1100) please suggest me which doctor i should consult neurology i have thyroid problem also recently i had thyroid level 26.9 (TSH) AND t4 0.8 BUT NOW they have came into normal value.it becomes hard for me to recognise person face also please suggest me so desperately need help.thank you.
5 Responses
Avatar universal
Hi pitersansuv,
Just out of curiosity, what psychiatrist medicine are you taking ?
Some medications have concerning side effects. If you tell me the name
of the psychiatrist medicine you're taking, perhaps I can offer some
suggestions. I wish you well. Eve
5386835 tn?1368544415
I have tried alot but at present i m on clomipramine 200mg risperidone 1mg.i have tried medicine lorazepam.,imipramine.,fluoxetine.,lithium.,fluvoxamine.,clonazepam.,mirtazapine etc.
1530171 tn?1448133193
Namaste maro sathi! (That's the only Nepali phrase I remember)

While psychiatric medicine is sometimes a necessary "evil" ( for some disorders it could mean the difference between life and death) there's very little value in seeking other members' opinions on this class of drugs.


These drugs are usually taken orally, get absorbed in the blood then go through the liver, which recognizes them as foreign, so it modifies them to be passed out.
It's important to understand that genetics play a huge role in this process.
livers of different people are genetically programmed differently, so if it takes
too much time to eliminate the drug, it builds up in the blood and can cause
serious side effects. If it's processed fast it doesn't the effectiveness, as it does not reach the brain.
There are millions of patients that go through a lifetime of trial & error,
suffering from  frustration, all the symptoms of their conditions and the possible side effects, without results!!! A very bleak picture.

Genetic testing, focusing on a limited number of key genes, can help determine the patient's  speed of processing  anti-depressant or anti-psychotic drugs (from a list of about 20 commonly prescribed drugs).

This helps classify the drugs for individual patients, using the Stoplight
system in:
Green- Most likely effective.
Red- Most likely ineffective and problematic.
Yellow- In between the red &green, uncertain effectiveness, caution.

Every patient could have a drug chart for future reference,( as it is known these drugs can just stop working) without having to go through the trial and
error nightmare.

This research is fairly new and the Stoplight program only recently implemented in small scale, but with excellent results.
I'm hoping that this will be a standard protocol in the future.

Ref.:Centre for Addiction and Mental Health (CAMH) Canada  

Enough said on this!

Brain fog , forgetfulness, inability to concentrate could have to do with metabolic issues, nutritional deficiencies, hypoglycemia and other factors.
Are you perhaps vegetarian or vegan?
Your B12 levels are low! There's a Tonic effect in  higher B12 levels, regarding Neuropsychiatric conditions. One does not have to be deficient
to experience symptoms. See Feb 2011, Townsend Letter.
Look into sub-lingual  MethylCobalamin  for B12  supplementation.
Also, low iron could be affecting your Thyroid. Make sure your thyroid function and your iron levels are monitored properly on an ongoing basis.

Have you ruled out Candida, Hypoglycemia, Gluten Intolerance or Celiacs
disease, food allergies?
Any one of these these could be linked to your issues.

Let me know if you need more details on anything I mentioned.

This is not intended as a substitute for medical advice.

Namaste.
Niko





















Avatar universal
Hello there,

I just looked up the side effects of Clomipramine or Anaframil.
Clomipramine as you know is an antidepressant.
Common side effects of Clomipramine include:
dizziness                      nausea                                    tiredness
drowsiness                   vomiting                                  blurred vision
dry mouth                      changes in appetite/ weight
constipation                   flushing
stomach upset               sweating

Then I looked up the side effects of Risperidone or Risperdal (Brand Name)
Common side effects of Risperidone
insomnia/anxiety/agitation
headache
difficulty in concentration
weight gain
Rare side effects of Riperidone
dizziness /drowsiness
rash
unusual thirst
high fever / rigid muscles

*  Get emergency help if you have any of these signs of an Allergic
Reaction.   -  difficulty breathing
                  -  swelling of your face,lips,tongue or throat

The source of information for Risperidone came from The Canadian
Guide to Drugs and Supplements, published by Reader's Digest.
The source of information for Clomipramine came from www.rxlist.com .

I hope you have found my comments helpful. I wish you well.
I am happy to help you. I'm a retired educator and finding the time
to do this was no problem. Nameste.  Evewisewoman ( Eve)
5386835 tn?1368544415
hello sir namaste,Thank you very much for your information,I have learned alot about B12 difficiency,i am not a vegaterian i eat meat.i have sometime in hypothroidism is it reason for B12 defficiency.i find it very difficult in studying almost after many years i have written thinking like this.
i have consulted psychatrist they always give me depressive medicine not any
vitamin they have given me lithium which results me to be on hypothroidism for years.
i would like to know for which which vitamin should i test i am difficient on B12 i am supplementin 1500 mg of methylcobalamin do i need injection for it or i need to ask doctor for incrising the dosage.
you have mention my symptoms for hypoglycema,gluten intolerance,food allergies these this symptoms have specific blood test to rule out for i would like to receive more information on that,as your suggestion i will consern with the doctors here in nepal ,presently i am taking methylcobalamin 1500 mg vitamin D 2000IU thyroxin 50 mg and clomipramine 50 mg i will wean it off clomipramine soon thans for your su
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area